# SDR 99ZZZM318

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Indicator
- Part number: 2719158007
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT LCH, THERE WAS NO RIGHT TORQUE INDICATION AND THE TAKEOFF WAS ABORTED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TORQUE INDICATOR AND COMPLIED WITH AN OPERATIONS CHECK.  THE CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE  (M)
